Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 10, Issue 2, June 2014 pp 12-15

Research Article

Annular Bounds for the Zeros of Complex Polynomials


Ajeet Singh1, Neha2

Department of Mathematics Lingayas Univesity Faridabad-121002, Delhi NCR, INDIA.

Academic Editor: Dr. Dase R. K.


The location of zeros of complex polynomials has been investigated in frame work of Enestrom and Kakeya theorem. In this paper we extend some existing results on the zeros of complex polynomials by considering restrictions on its coefficients.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details